# SDR EE4Y2024022819553

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 35,512 hours, 23,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Frms 2-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD FUSELAGE BETWEEN FR02 AND FR03+30MM, STRINGER 26R AND 27R, SKIN WITH EXISTING REPAIR WITH DENT, AND AT FR01+92MM STRINGER 26R+160MM SKIN WITH LIGHTNING STRIKE, AND AT STA FR01+150MM STRINGER 24R+145MM SKIN WITH LIGTHNING STRIKE, AND AT FR01 STRINGER 26R SKIN WITH LIGHTNING STRIKE. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD 2024-190-000242 REV: C GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2024-19126-R03 ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N232 ITEMS : 21-140, 21-73, 21-71, 21-69.
